| Catalog Number |
157012135 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Test Result (2695); No Code Available (3191)
| Date of Event |
09/18/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Pfs and medical records received alleging pain and metal on metal.After review of the revision note there was no mention of a metal on metal reaction.It did note the cup was protruded, so the cup is being reported.At the end of the revision operation there was a leg length discrepancy, but the surgeon expected this based on the new cup that was inserted so the stem isn't being reported at this time.Ppf alleges dislocation with closed reduction, metal wear, metallosis and elevated metal ions.Added patient's age, product's expiration date, patient harms and an impacted product record for the stem was added due to alleged elevated metal ions.Updated patient initials.Ips were not coded with metallosis as it was previously reported that there was no mention of metal on metal reaction on the revision notes.Doi: (b)(6) 2006.Dor: (b)(6) 2013, (left hip).Patient is a bilateral.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.